| Model Number |
768901-RFB |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.H4: device manufacture date is unknown.
Event or Problem Description
It was reported that the driver will not start when pressing the start/stop button when the unit is pressurized.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned for evaluation.A field service engineer (fse) was scheduled to go onsite to evaluate the device; however, the customer cancelled the work order.No further information was provided; therefore, we are unable to determine the root cause for the reported malfunction.